# SDR SWAA2022022501476

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,010 hours, 28,626 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER TRAILING EDGE PANEL ABOVE THE #1 PYLON AFT TIP LOWER SURFACE GUSSET IS CRACKED AT TRANSVERSE WEB LOWER ATTACH BOLT / REMOVED OLD DAMAGED LT WING UPPER TRAILING EDGE PANEL LOWER SURFACE GUSSET WEB ASSY AND INSTALLED NEW REPLACEMENT WEB ASSY GUSSET IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0
